MathSciNet Relay Station
MathSciNet bibliographic data
MR2357703 16S99 (05E05 05E10 16S34 20E22)
Baumann, Pierre; Hohlweg, Christophe A Solomon descent theory for the wreath products $G\wr \germ S_n$. Trans. Amer. Math. Soc. 360 (2008), no. 3, 1475–1538.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement